Results 1 to 10 of 10
  1. #1
    portmax29 is offline New Member
    Join Date
    Mar 2011
    Posts
    7

    Help with hives!

    Hello, was wondering if anyone has experienced this? On May 2rd i started my first dose of test and tren , since then, i have been getting the normal night sweats and virgin muscle soreness from injecting. I also started going to the tanning bed. On May 18th i went in for my tan section (3rd time ever going) went in for 6 mins. When i got home i felt itchy, jumped in the shower and the itch seemed to go away. Thursday i started to notice a little red bump on my bicep, thought it was a bug bite so i didnt think anything of it. Friday i could not stop itching myself, could not sleep and now i have a rash (reddish little bumps) on my hip area and hives on the inside of my bicep and back of my tri.

    I have stopped the test and tren and starting my pct and taking Benadryl. I have done some reading online and have found it could be from the cycle or even heat rash. How can i got about finding out what caused this? I haven't changed anything in my diet so i don't think it was from food.

    Dosing was test 300mg week and tren 200 mg a week. I wanted to start a low doseage since it was my first cycle. I know i should have started with the tren a but my supplier didnt have any.

    stats
    26 male
    5'10
    183 lbs
    going to the gym steady for 5 years.


    thanks for your help.

  2. #2
    Windex is offline Staff ~ HRT Optimization Specialist
    Join Date
    Mar 2011
    Location
    Arctic Circle
    Posts
    4,268
    Ask your source the type of oil they used (Cottonseed, Grapeseed, etc) and then buy that type of oil and rub a small bit on a different location. If you get hives there then your allergic to that type of oil. Only thing I can think of but perhaps someone more knowledgeable has a better idea for you.

  3. #3
    Far from massive's Avatar
    Far from massive is offline Knowledgeable Member
    Join Date
    Sep 2010
    Location
    No Sources Given
    Posts
    5,392
    Shitty EO often causes this kind of reaction, I would think it likely that it was due to usage of some kind of cheap non USP crap in the gear, or it could just be an allergy to BB or an oil as stated, or maybe you picked up a rash from the tanning bed?

  4. #4
    portmax29 is offline New Member
    Join Date
    Mar 2011
    Posts
    7
    Thanks for the help guys. If im not mistaken it is cottenseed oil but ill ask my source to be 100% sure. I have 4 other buddies taking the same stuff and non of them got anything. A week later from receiving my first shot, i started getting the night sweats, doesn't that mean it was already getting into my system and i would have already came up with a reaction around then not almost 3 weeks later? I spoke to the owner of the tanning bed and she said my skin can be sensitive to the heat and oils the person used before me and would have caused a heat rash. I noticed im only getting itchy in stops that get hot and sweaty.

    update: Woke up this morning with my shirt drenched in sweat and the hives and my bicep have gone down just has a red rash now. Around my hips and inner thighs i still itch like crazy and have the rash. Woke up with the palms of my hands itching so i had to go at it, after a couple hours my hands swelled up a bit.

  5. #5
    choo9 is offline Junior Member
    Join Date
    Jan 2003
    Location
    Down by the beach...
    Posts
    101
    Ive heard of similar sides when using tren .

  6. #6
    portmax29 is offline New Member
    Join Date
    Mar 2011
    Posts
    7
    Going to see if i can see the dr tomorrow. Seems to get worse when i touch a area of my body or if i lay on it.

  7. #7
    Windex is offline Staff ~ HRT Optimization Specialist
    Join Date
    Mar 2011
    Location
    Arctic Circle
    Posts
    4,268
    Quote Originally Posted by portmax29 View Post
    Going to see if i can see the dr tomorrow. Seems to get worse when i touch a area of my body or if i lay on it.
    Could also try Benadryl to test if it's an allergy. Also, not all allergies take in effect right away. For example for the first 6 years of my life I ate peanut butter then one day I ate a PB&J sandwhich and nearly died. Your body can become "immuno-intolerant" to substances, oils, foods, etc despite not being previously bothered by it - usually due to a mutation of a gene I believe (Haven't taken Microbiology in 2 years now).

  8. #8
    Bonaparte's Avatar
    Bonaparte is offline AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,504
    Sounds like it was something from the tanning bed.

  9. #9
    portmax29 is offline New Member
    Join Date
    Mar 2011
    Posts
    7
    Quote Originally Posted by Windex View Post
    Could also try Benadryl to test if it's an allergy. Also, not all allergies take in effect right away. For example for the first 6 years of my life I ate peanut butter then one day I ate a PB&J sandwhich and nearly died. Your body can become "immuno-intolerant" to substances, oils, foods, etc despite not being previously bothered by it - usually due to a mutation of a gene I believe (Haven't taken Microbiology in 2 years now).
    I have been taking Benadryl since yesterday and dont seem to do much. The more i search online the more i think its from the tanning bed. Im going to order a blood test online and get it done tomorrow and see if the dermatologist has a opening for me tomorrow.

  10. #10
    portmax29 is offline New Member
    Join Date
    Mar 2011
    Posts
    7
    Well i went to a dermatologist, a allergy clinic today, and labcorps to get my blood work done. The dermatologist didnt seem to know wtf he was talking about kept saying i think its this but not sure. When i told him about the tanning bed he said there is no way i can get hives or even a rash from it. Funny thing is, i searched number of hours and found tons of information of hives from tanning beds. i just walked him showed him what i had and his first thing was cortisone shot, which i got.

    The dr at the allergy clinic was pretty thorough. Had me do blood pressure, temp, height, and weight. Went in told him what happened and showed him the hives and said i is a really good possibility it is from the beds but could be a chance its a reaction to something else. I told him about my mult vits, my protein, liv52, and joint support and said i might be from one of those, i just forgot to mention i was on roids. He wants me to take zyrtec and then come back a week later so we can do a allergy test.

    Hopefully this all clears up soon. Do any of you know how i can go about doing a spot test with the test and tren to see if im allergic to it.
    Last edited by portmax29; 05-23-2011 at 09:17 PM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •